MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while the anesthesia system was used for treatment, a leakage occurred.The patient was moved to another system.There was no patient harm.Manufacturer's reference #: (b)(4).
 
Event or Problem Description
Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of the reported failure in this complaint has been completed.Our field service engineer (fse) investigated the issue on-site but was unable to reproduce the problem.However, it was noted that the customer had already replaced the patient/breathing tubes along with the patient cassette.The used cassette had been thoroughly cleaned by the customer and successfully passed several system checkouts (sco).Additionally, the preventive maintenance (pm+) was performed as part of the scheduled service.Following these actions, the system was verified to be functioning normally during clinical use.A complete set of device logs was received for review.Evaluation of the logs showed that successful sco's were performed both prior to and after the reported event, and leakage tests were also conducted between treatments.Leakage alarm was triggered accompanied by other clinical alarms.Our conclusion, based on the log evaluation and the fse¿s on-site findings, is that the reported issue was resolved by replacing the patient cassette and patient/breathing tubes.However, it is unknown what type of the breathing circuit/patient tubes that was used.

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22540205
Report Number8010042-2025-0001128
Device Sequence Number12880898
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)171222
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown